# SDR RAIA00602031

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,559 hours, 21,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NR 5446 - JLN - EMERGENCY LIGHTS BELOW 1 & 2A INOP.  MAINTENANCE SECURED A LOOSE PLUG ON THE EMERGENCY LIGHT TRACK.
